Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The asymptotic behavior of univalent functions


Authors: Ke Hu and Xin Han Dong
Journal: Proc. Amer. Math. Soc. 100 (1987), 75-81
MSC: Primary 30C75; Secondary 30C50
DOI: https://doi.org/10.1090/S0002-9939-1987-0883404-6
MathSciNet review: 883404
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We generalize Bazilevic's Theorem and provide an alternative proof of an important theorem of Hamilton.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C75, 30C50

Retrieve articles in all journals with MSC: 30C75, 30C50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0883404-6
Article copyright: © Copyright 1987 American Mathematical Society